# SDR TRBA2008103

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 24,522 hours, 27,108 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW127
- Part serial: 127094
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENG NP WENT TO 108 PERCENT ENGINE WAS SHUTDOWN AND CAPTAIN DECLARED EMERGENCY.  REMOVED AND REPLACED RT ENGINE IN PROGRESS.
